# SDR P2EA00386

- Difficulty date: November 14, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1118-1138
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE APU TORQUE BOX RIGHT ANGLE FROM BS 1118 TO 1138 WITH CORROSION OUT OF LIMITS.  (M)
